# SDR 95ZZZX4175

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, THE LEFT MLG ATTACH FITTING WAS FOUND WITH A SUBSTANTIAL CRACK.  AIRCRAFT REMOVED FROM SERVICE.  SUPPLEMENTAL REPORT TO FOLLOW.
